|high liver levels/latic acidosis/hep c
Mar 25, 2004
I have just gotten my liver back to normal. I was removed from all my meds due to high liver levels and high lactic acids, back in January. My T-cells were up to 603 and viral was below 75, but when my lab work came back my T-cells have dropped to 315. My doc wants to put me on Emtriva, Viread and Reyataz. Looking these meds up I found they also cause lactic acidosis and high liver levels. I also have a fatty liver as well and am loosing weight as my doctor instructed. Is there any other route I sould try before going on the above meds? Is there other meds you would recomend? Oh, and my doc told me also I am Hep C positive although he dont understand how nor do I. We are retesting that again. Cause I have done nothing that we can explain how I would have gotten Hep C. I'm at a loss on what to do. Can you help please. Ocean
Response from Dr. Dieterich
Those HIV drugs are very unlikely to cause lactic acidosis and liver failure, I think those would be reasonably safe. You can also ask your MD to test you for insulin resistance, if that is the case it will help you lose weight and get the fat out of your liver if you treat it properly. Finally, HCV can be sexually transmitted, so you should look at it carefully with a quantitative PCR. Good luck! DTD
i'm low risk factor, can i have hep C false positve
Wondering if you can help?
- Does Hiv Cause Cough?
- If You Have Hiv But You Are Undetectable Can You Still Give Someone Hiv While Having Sex?
- Will I Still Have Symptoms After Being Treated For Chlamydia?
- When Can I Return To Work After Shingles?
- What If I Have A Low Level Of Hpv?
- Vitamins To Help Fight Genital Warts
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.